# SDR DALA1224266818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL FLOORBEAM CORRODED UNDER NUT PLATES.  AFT CARGO STA 1390-1405, RBL 10 -- MKD.  REMOVE CARGO FLOOR PANEL BEAM AT FACTORY SPLICE STA 1340-1440.  DRILLED UP REPLACEMENT SECTION OF BEAM PER BAC DWG 146N5390 (882888).  ALODINED REPLACEMENT BEAM PER BAC DWG 146N5390.  TREATED AND PAINTED PER BAC DWG 146N5390 (492172).  BEGAN INSTALLATION OF FLOORBEAM SUPPORT (492172).  COMPLETED INSTALLATION PER B757 BAC DRAWING 146N5390.
